RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2018, Volume 22, Issue 1, Pages 111–126 (Mi fpm1783)  

Estimates of best approximations of transformed Fourier series in $L^p$-norm and $p$-variational norm

S. S. Volosivets, A. A. Tyuleneva

Saratov State University

Abstract: We consider functions $F=F(\lambda,f)$ with transformed Fourier series $\sum\limits^\infty_{n=1}\lambda_nA_n(x)$, where $\smash[t]{\sum\limits^\infty_{n=1}A_n(x)}$ is the Fourier series of a function $f$. Let $C_p$ be the space of $2\pi$-periodic $p$-absolutely continuous functions with $p$-variational norm. The estimates of best approximations of $F$ in $L^p$ in terms of best approximations of $f$ in $C_p$ are given. Also the dual problem for $F$ in $C_p$ and $f$ in $L^p$ is treated. In the important case of fractional derivative, the sharpness of estimates is established.

Full text: PDF file (187 kB)
References: PDF file   HTML file
UDC: 517.518.832

Citation: S. S. Volosivets, A. A. Tyuleneva, “Estimates of best approximations of transformed Fourier series in $L^p$-norm and $p$-variational norm”, Fundam. Prikl. Mat., 22:1 (2018), 111–126

Citation in format AMSBIB
\Bibitem{VolTyu18}
\by S.~S.~Volosivets, A.~A.~Tyuleneva
\paper Estimates of best approximations of transformed Fourier series in $L^p$-norm and $p$-variational norm
\jour Fundam. Prikl. Mat.
\yr 2018
\vol 22
\issue 1
\pages 111--126
\mathnet{http://mi.mathnet.ru/fpm1783}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1783
  • http://mi.mathnet.ru/eng/fpm/v22/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:89
    Full text:35
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020